# SDR UALA2009091602933

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 50,473 hours, 18,211 cycles
- Engine: Iae V2527A5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Sensor
- Part number: C16291AA
- Part serial: 183
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KTS DUE TO CAPTS AIRSPEED INDICATION.  PER POST FLIGHT REPORT, ADM -19 MESSAGE, AOA SENSOR 3FP2, AOA SENSOR 3FP3 DISAGREE.  REPLACED CAPT ADM 19PF1 AND REPLACED NR 2 AOA 3PF2.  ACP HIGH RANGE LEAK TEST, CHECKS OK.  NO SPLIT ON AIRSPEED OR ALT.
